Alert archive / Alabama / Gale Warnings in 2023

Gale Warning 8, NWS Mobile, AL

October 31, 2023

NWS Mobile, AL issued this gale warning at Oct 31, 2023, 3:58 AM CDT. It took effect at Oct 31, 2023, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2023, 3:58 AM CDT (08:58 UTC)
In effect from
Oct 31, 2023, 7:00 PM CDT
Expired
Nov 1, 2023, 9:00 AM CDT
In force
14 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

378 
WHUS74 KMOB 310858
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
358 AM CDT Tue Oct 31 2023

GMZ631-632-311700-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/
/O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/
Southern Mobile Bay-Mississippi Sound-
358 AM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Small Craft Advisories, north winds 15 to 25 kt
  with gusts up to 30 kt. For the Gale Warning, north winds 20 to
  30 kt with gusts of 35 to 40 kt. Waves 1 to 3 ft. 

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ650-655-311700-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/
/O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.EXT.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
358 AM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the Small Craft Advisories, north to northeast winds
  15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north
  winds 20 to 30 kt with gusts up to 40 kt. Seas building to 3 to
  6 ft late tonight into Wednesday morning.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  Wednesday to 10 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ670-675-311700-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.UPG.KMOB.GL.A.0005.231101T0000Z-231101T1400Z/
/O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
358 AM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the Small Craft Advisories, north to northeast winds
  15 to 25 kt with gusts up to 30 kt. For the Gale Warning, north
  winds 25 to 30 kt with gusts up to 40 kt. Seas building to 6 to
  10 ft late tonight into Wednesday morning.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  Wednesday to 10 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-311700-
/O.EXT.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.NEW.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.NEW.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/
Northern Mobile Bay-
358 AM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Small Craft Advisories, north winds 15 to 25 kt
  with gusts up to 30 kt. For the Gale Warning, north winds 20 to
  30 kt with gusts up to 35 kt. Waves 1 to 3 ft expected.

* WHERE...Northern Mobile Bay.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ633>636-311700-
/O.CON.KMOB.SC.Y.0044.231031T2100Z-231101T1400Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
358 AM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 AM CDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves up to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 PM Tuesday to 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
487 
WHUS74 KMOB 311735
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1235 PM CDT Tue Oct 31 2023

GMZ630-010200-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/
Northern Mobile Bay-
1235 PM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, north winds 20 to 25
  kt with gusts up to 30 kt and waves around 2 ft. For the Gale
  Warning, north winds 20 to 30 kt with gusts up to 35 kt and
  waves 2 to 3 ft expected. For the second Small Craft Advisory,
  north winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3
  ft expected.

* WHERE...Northern Mobile Bay.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-010200-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/
Southern Mobile Bay-Mississippi Sound-
1235 PM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 25
  kt with gusts up to 30 kt and waves 2 to 3 ft. For the Gale
  Warning, north winds 20 to 30 kt with gusts up to 35 kt and
  waves 2 to 4 ft expected. For the second Small Craft Advisory,
  north winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3
  ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ650-655-670-675-010200-
/O.CON.KMOB.SC.Y.0043.000000T0000Z-231101T0000Z/
/O.CON.KMOB.GL.W.0008.231101T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1235 PM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the first Small Craft Advisory, north winds 20 to 
  25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, north winds 25 to 30 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected. For the second Small Craft Advisory, 
  northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 
  to 9 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the Gale Warning, from 7 PM this evening to 9 AM 
  CDT Wednesday. For the second Small Craft Advisory, from 9 AM 
  Wednesday to 10 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ633>636-010200-
/O.CON.KMOB.SC.Y.0044.231031T2100Z-231101T1400Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1235 PM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 AM CDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves
  1 to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 PM this afternoon to 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS74 KMOB 010133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
833 PM CDT Tue Oct 31 2023

GMZ630-011000-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/
Northern Mobile Bay-
833 PM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 1 to 3 ft. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt and 
  seas 1 to 3 ft expected.

* WHERE...Northern Mobile Bay.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-011000-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/
Southern Mobile Bay-Mississippi Sound-
833 PM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 1 to 4 ft. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt and 
  seas 1 to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ650-655-670-675-011000-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
833 PM CDT Tue Oct 31 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with 
  gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt 
  and seas 6 to 9 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ633>636-011000-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-231101T1400Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
833 PM CDT Tue Oct 31 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 2 ft.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 9 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
628 
WHUS74 KMOB 010850
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
350 AM CDT Wed Nov 1 2023

GMZ630-011700-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0045.231101T1400Z-231101T1800Z/
Northern Mobile Bay-
350 AM CDT Wed Nov 1 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 PM CDT THIS AFTERNOON...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 35 kt. For the Small Craft Advisory, north winds 20 to 25
  kt with gusts up to 30 kt. Waves 1 to 3 ft expected.

* WHERE...Northern Mobile Bay.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-011700-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231101T1800Z/
Southern Mobile Bay-Mississippi Sound-
350 AM CDT Wed Nov 1 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 PM CDT THIS AFTERNOON...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 40 kt. For the Small Craft Advisory, north winds 20 to 25
  kt with gusts up to 30 kt. Waves 1 to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ650-655-670-675-011700-
/O.CON.KMOB.GL.W.0008.000000T0000Z-231101T1400Z/
/O.CON.KMOB.SC.Y.0044.231101T1400Z-231102T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
350 AM CDT Wed Nov 1 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  up to 35 kt. For the Small Craft Advisory, northeast winds 15 to
  25 kt with gusts up to 30 kt. Seas 4 to 6 ft nearshore and 6 to
  10 ft well offshore expected through this morning.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 9 AM CDT Wednesday. For the 
  Small Craft Advisory, from 9 AM Wednesday to 10 AM CDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ633>636-011700-
/O.EXT.KMOB.SC.Y.0044.000000T0000Z-231101T1800Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
350 AM CDT Wed Nov 1 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves
  1 to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Oct 30, 11:47 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 30, 11:47 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1147 PM CDT Mon Oct 30 2023

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1147 PM CDT Mon Oct 30 2023

A cold front continues to push across the region this evening.
Behind it, a low stratus deck, with ceilings ranging from
approximately 800 to 1500 feet, is currently located along and
northwest of I-65. This deck will continue to slowly drift
southeast throughout the remainder of the night into Tuesday
morning. The deck should begin to lift and scattered out by
tomorrow afternoon. Breezy northerly winds, with gusts up to 20-30
knots will also continue through much of the period. /22

&&

.PREV DISCUSSION... /issued 319 PM CDT Mon Oct 30 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tuesday)
Issued at 319 PM CDT Mon Oct 30 2023

A large positively tilted upper trof located mostly over the
central CONUS takes on a somewhat more meridional orientation
while progressing into the eastern half of the CONUS through
Tuesday. An associated surface low has currently brought a cold
front to near the I-65 corridor, and the front continues through
the remainder of the area this afternoon. A massive dome of cold
surface high pressure progressively builds into the region in the
wake of the front through Tuesday, and ushers unseasonably cold
air into the area. Layer lifting in the wake of the front along
with just enough moisture looks sufficient to support some small
pops late tonight west of I-65 and roughly along and west of the
I-65 corridor Tuesday morning. Dry conditions are otherwise
expected. Lows tonight will be in the 40s along and west of I-65
and in the upper 40s to lower 50s further to the east. Highs on
Tuesday will be in the upper 50s to lower 60s along and west of
I-65 and in the lower to mid 60s further to the east. A low risk
of rip currents is expected for tonight and Tuesday. /29

SHORT TERM...
(Tuesday night through Thursday night)
Issued at 319 PM CDT Mon Oct 30 2023

Dry and unseasonably cool temperatures continue over the area
through the period, with the coldest night occurring Wednesday
night. Lows Tuesday night range from around freezing well inland
to the upper 30s/around 40 at the immediate coast. Have issued a
Freeze Watch for interior areas which will be in effect from late
Tuesday night until early Wednesday morning. Highs on Wednesday
will be mostly 55 to 60, nearly 15 degrees below seasonable
levels, then lows Wednesday night range from the upper 20s to
lower 30s inland to around 40 at the coast. Another Freeze Watch
or Warning may become necessary for interior areas Wednesday
night. Highs on Thursday will be a bit warmer and in the lower to
mid 60s, then lows Thursday night range from the mid 30s well
inland to the mid 40s at the immediate coast. A low risk of rip
currents is expected through the period. /29

LONG TERM...
(Friday through Monday)
Issued at 319 PM CDT Mon Oct 30 2023

Several rounds of shortwave energy move through zonal upper flow
over the Southeast, shifting a surface ridge stretching northeast
along the East Coast southward to over the Southeast. A dry
airmass over the forecast area sees a bit of modification through
the Extended, but not enough to warrant the mention of rain.
Temperatures rise from around seasonal norms on Friday to well
above seasonal norms by Sunday, and remain so into the coming
week. /16

FIRE WEATHER...A Red Flag Warning has been issued for southeast
Mississippi, and portions of southwest and south central Alabama
due to afternoon relative humidity values dropping to below
critical levels along with gusty northerly winds. In addition, the
persistent severe to extreme drought intensity over the local
area combines with this environment to contribute to the potential
for extreme fire behavior. A Fire Weather Watch remains in effect
for the entire area on Wednesday for similar conditions. /29

MARINE...
Issued at 319 PM CDT Mon Oct 30 2023

A Small Craft Advisory is in effect for most of the marine area
beginning at 7 pm this evening and expands to include the
remaining portion by mid Tuesday afternoon. A Gale Watch will be
in effect from 7 pm Tuesday until mid Wednesday morning for the
open Gulf waters, southern Mobile Bay and the Mississippi Sound.
The Small Craft Advisory gradually comes to an end later Wednesday
morning into early Thursday morning as the strong offshore flow
gradually subsides. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      48  62  37  59  36  66  40  74 /  10  20   0   0   0   0   0   0
Pensacola   53  63  41  59  42  65  47  73 /   0  10   0   0   0   0   0   0
Destin      56  68  44  63  44  68  50  75 /   0  10   0   0   0   0   0   0
Evergreen   46  62  32  59  30  66  35  73 /  10  20   0   0   0   0   0   0
Waynesboro  42  58  31  55  30  63  33  70 /  30  10   0   0   0   0   0   0
Camden      43  59  32  56  29  63  34  69 /  20  20   0   0   0   0   0   0
Crestview   50  65  34  60  31  67  38  75 /   0  10   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Red Flag Warning from 1 PM to 7 PM CDT Tuesday for ALZ051>059-
     261>263.

     Freeze Watch from late Tuesday night through Wednesday morning
     for ALZ051>058.

     Fire Weather Watch Wednesday afternoon for ALZ051>060-261>266.

FL...Fire Weather Watch Wednesday afternoon for FLZ201>206.

MS...Red Flag Warning from 1 PM to 7 PM CDT Tuesday for MSZ067-075-
     076-078-079.

     Freeze Watch from late Tuesday night through Wednesday morning
     for MSZ067.

     Fire Weather Watch Wednesday afternoon for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 1 PM CDT Wednesday for GMZ630.

     Small Craft Advisory until 7 PM CDT Tuesday for GMZ631-632-650-
     655-670-675.

     Small Craft Advisory from 9 AM to 1 PM CDT Wednesday for GMZ631-
     632-650-655.

     Gale Watch from Tuesday evening through Wednesday morning for
     GMZ631-632-650-655-670-675.

     Small Craft Advisory from 4 PM Tuesday to 9 AM CDT Wednesday for
     GMZ633>636.

     Small Craft Advisory from 9 AM Wednesday to 10 AM CDT Thursday
     for GMZ670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:58 AM CDTSmall Craft AdvisoryMOB35 hr
Oct 31, 4:12 AM CDTFreeze WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more23 hr
Oct 31, 12:25 PM CDTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more15 hr
Oct 31, 12:49 PM CDTRed Flag WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more30 hr
Oct 31, 12:25 PM CDTFreeze WatchMOBGreene, Perry15 hr

Nearby

Gale Warnings in Alabama, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.